# SDR DXTA2024081900213

- Difficulty date: August 14, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N615QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0267
- Aircraft time: 4,358 hours, 2,855 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 84691531
- Condition: Damaged
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: UPON ARRIVING AT AIRCRAFT FOR FIRST TIME AND OPENING MAIN DOOR, I HAD TO USE TWO HANDS TO DISLODGE IT TO MAKE IT FALL NORMALLY. WHEN BRINGING DOOR UP FROM INSIDE, THERE IS A LOUD SQUEAL ABOUT HALFWAY UP. UPON ARRIVING AND OPENING DOOR FROM INSIDE, I HAD TO GIVE IT A HARD PUSH TO GET IT TO FALL DOWN NORMALLY. AFTER TALKING TO MY PARTNER SHE SAID THE PREVIOUS CREW HAD MENTIONED IT WAS STICKING AS WELL. PLEASE EVALUATE. CORRECTIVE ACTION: INSPECTED FOR HARD TO OPEN MAIN CABIN DOOR , FOUND MAIN DOOR WIRE HARNESS BEING PINCHED DUE TO WIRE ROUTING CAUSING DOOR TO BE HARD TO OPEN , ALSO CAUSED WIRE HARNESS TO BE DAMAGED , ORDERED NEW WIRE HARNESS. INSTALLED NEW WIRE HARNESS ASSY CABIN THRESHOLD P/N 8469153-1 AND VERIFIED PROPER ROUTING AND PROPER DOOR OPERATION IAW CE-680A AMM 52-70-00,52-10-00 OPS CHECK GOOD
